# SDR DALA2018080804930

- Difficulty date: August 8, 2018
- Submitted: August 8, 2018
- Operation: Air carrier
- Aircraft: N935DL
- Make and model: Doug MD-88
- Aircraft serial: 49722
- Aircraft time: 76,384 hours, 57,807 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 20 DE EMERGENCY LIGHT INOP. FOUND A WIRE HARNESS BROKEN.   R & R THE WIRE HARNESS IAW AMM 33-52, OPS NORMAL.
